# SDR CA151116002

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010319
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT FUMES, HAZE, AND CHEMICAL ODOR IN CABIN OCCURRED JUST PRIOR TO LANDING AND TAXI TO TERMINAL MOST NOTICEABLE IN ROW 4.  PRESSURE LINE TO NLG SYSTEM FOUND CRACKED AT APPROX SEAT 4DC POSITION UNDERFLOOR. DAMAGE SECTION REMOVED AND ENDS FLARED IAW AMM TASK 20-06-01. FLEX HYD LINE TEMPORARY INSTALLED IAW AMM 20-50-52. PRESSURE LINE BLEED AND LEAK CHECKED. BOTH HYDRAULIC SYSTEM RESERVOIRS TOPPED UP AND NR 2 SYSTEM BLEED AT RESERVOIR PERMANENT REPAIR C/O IAW AMM TASK 20-50-58.
